# SDR ASAA2023031542943

- Difficulty date: March 15, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N841VA
- Make and model: Airbus A320-214
- Aircraft serial: 04655
- Aircraft time: 38,322 hours, 12,710 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065005100
- Part serial: TB14489
- Condition: Delaminated
- Location: Rt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FURTHER INSPECTION ON CUSTOMER CARD NUMBER G1761648 FOUND RIGHT HAND I/B FLAP TOP SKIN PREVIOUS REPAIR DELAMINATED 31.5" FROM O/B EDGE  GROUNDED - YES. REPAIRED R/H I/B FLAP TOP SKIN PREVIOUS REPAIR DELAM 31.5" FROM O/B EDGE IAW A320-200 SRM 57-52-00-283-105 & 57-52-00-300-093 AC N841VA SN 4655 FH. 38322:15 FC 12710 WV: 015.
